# SDR HYIA20160314001

- Difficulty date: March 14, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 40,994 hours, 52,821 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED BURNING SMELL SHORTLY AFTER TAKEOFF.  MX INSPECTED & FOUND WIRE 216, BETWEEN 771VT & 71VC SHORTING TO GND.  REPAIRED WIRE 216 IAW SPM 20-52-00 & AWM 33-21-06.  OPERATIONS CHECKED GOOD & NO BURNING SMELL NOTED AT THIS TIME IAW AMM JIC 33-20-00 OPT 10000-001.
